Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

I am suffering from racing heart and anxiety due to taking of too much energy drinks

Too much energy drinks, how can I counteract the side effects?? help! I am a university student and I ve had one energy drink a day for the past three days. Today I had one around 2 in the afternoon then another one tonight around 6 oclock. It is now 12 and my heart is racing, I know energy drinks are bad for your health and I only it did because I needed the extra boost to counteract the late night studying. Anyways what can I do about my racing heart and anxiety? I have chips and yogurt in my room and some water, would those help to counteract the symptoms? Is there a specific exercise I can do? I am 19 years old, about 5 9 and weigh approx. 138-140lbs, also I ve been on antibiotics since yesturday for a bladder infection besides that I m pretty active and healthy.
Asked On : Fri, 15 Apr 2011
Answers:  1 Views:  257
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dentist, Implantology 's  Response
All that energy producing drinks are not safe for any normal person.As a matter of fact they contain a substance called caffeine.They are on high proportions particularly on energy drinks.They are also addictive in the longer run.They will slowly damage once system.Therefore,it is advised not to consume such drinks.Instead rely on good fresh fruits & vegetables.Regaarding any health problem it is pertinent not to indulge in self medication.Always consult specialist doctors for opinion & advice.
Answered: Fri, 15 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor